Need Help? Visit our Advice Centre
Paracetamol 500mg 32 Tablets

Paracetamol 500mg 32 Tablets

Each tablet contains paracetamol 500mg. Also contains sodium metabisulphite(E223)

WARNING: Do not exceed stated dose. Do not take with any other paracetamol - containing products. Not recommened fo children under the age of 6. ALWAYS READ THE LABEL

  • Our Price: £0.42
  • Qty

Need to ask the Pharmacist about this product? Click Here

More Products Like This

Anadin Ultra Double Strength 400mg 10 Capsules

Anadin Ultra Double Strength 400mg 10 Capsules

Anadin Ultra Double Strength Capsules are specially formulated for the treatment of back pain,joint pain , muscle ache and migraine. Each liquid filled soft capsule contains ibuprofen 400mg.

  • RRP £3.99
  • Our Price: £3.79
  • More Info about Anadin Ultra Double Strength 400mg 10 Capsules
Galpharm Period Pain relief 9 Tablets

Galpharm Period Pain relief 9 Tablets

Galpharm Period Pain relief Tablets contain 250mg Naproxen in a gastro-resistant formulation to help prevent stomach discomfort.

  • RRP £3.25
  • Our Price: £2.99
  • More Info about Galpharm Period Pain relief 9 Tablets
Panadol Advance Tablets 32 Tablets

Panadol Advance Tablets 32 Tablets

Panadol Advance tablets are an effective pain reliever and fever reducer. They maybe used for headache, tension headache, arthritic pain, period pain, migraine, toothache and reduce temperatures. Panadol Advance uses Optizorb formulation for fast absorption.

  • RRP £2.88
  • Our Price: £1.99
  • More Info about Panadol Advance Tablets 32 Tablets
Syndol 20 Caplets

Syndol 20 Caplets

Fast relief from tension headaches. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with Tension Headaches and Migraines. Syndol contains paracetamol, codeine and caffeine to relieve head pain , and doxylamine Succinate to relax muscular tension.

  • RRP £3.79
  • Our Price: £3.39
  • More Info about Syndol 20 Caplets
Paracetamol 500mg Capsules

Paracetamol 500mg Capsules

Each capsule contains 500mg of paracetamol, with starch, sodium lauryl sulphate and magnesium stearate (E572).

  • Our Price: £1.25
  • More Info about Paracetamol 500mg Capsules
Panadol Actifast Soluble Tablets 24 Tablets

Panadol Actifast Soluble Tablets 24 Tablets

Panadol Actifast Soluble Tablets is an effective treatment for headache, tension headache, migraine, sore throat , period pain, neuralgia and back pain. Panadol Actifast Soluble tablets are formulated to be gentle on the stomach.

  • RRP £4.57
  • Our Price: £3.99
  • More Info about Panadol Actifast Soluble Tablets 24 Tablets